# SDR ASOA2015100413864

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 16,800 hours, 11,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Part serial: 409918
- Condition: Failed
- Location: Cabin
- Part time: 29,134 hours, 20,611 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE DAMAGED, R & R MEGAPHONE IAW AMM 25-61-14.
